# SDR V0XD201404050073

- Difficulty date: April 3, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount Fitting
- Part number: SEEABOVE
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FIVE MOUNTING FITTINGS HAVE SIGNS OF CORROSION.  R & R ALL FIVE MOUNT FITTINGS IAW CMM 25-33-42.  PARTS INSTALLED, CDSP2019-7C-760, CDSP2019-7C-620, 9331091-3, & A661091-1.
